# SDR 96ZZZX2914

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2880A
- Make and model: Beech 99
- Aircraft serial: U109
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Part number: 4291006
- Condition: Faulty
- Location: Nlg Steering
- Part time: 448 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR STEERING ACTUATOR FAILED INTERNALLY - WILL NOT GO FULL TRAVEL EITHER DIRECTION.
